Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("LANGAGE REGULIER")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 426

  • Page / 18
Export

Selection :

  • and

THE LIMITED REGULAR LANGUAGESCHANG JIE TANG; YI LI ZHANG.1983; THEORETICAL COMPUTER SCIENCES; ISSN 0304-3975; NLD; DA. 1983; VOL. 23; NO 1; PP. 1-10; BIBL. 3 REF.Article

POWER-SEPARATING REGULAR LANGUAGES. = LANGAGES REGULIERS A SEPARATION DE PUISSANCESSHYR HJ; THIERRIN G.1974; MATH. SYST. THEORY; U.S.A.; DA. 1974; VOL. 8; NO 1; PP. 90-95; BIBL. 10 REF.Article

POLYNOMIAL TIME INFERENCE OF EXTENDED REGULAR PATTERN LANGUAGESSHINOHARA T.1983; LECTURE NOTES IN COMPUTER SCIENCE; ISSN 0302-9743; DEU; DA. 1983; VOL. 147; PP. 115-127; BIBL. 10 REF.Conference Paper

SYSTEMES CANONIQUES GENERALISES POUR ENSEMBLES REGULIERSLOBODA M.1976; PODSTAWY STEROWAN.; POLSKA; DA. 1976; VOL. 6; NO 2; PP. 233-236; ABS. ANGL. RUSSE; BIBL. 4 REF.Article

MINIMISIERUNG VON TYP-3-GRAMMATIKEN. = MINIMISATION DES GRAMMAIRES DE TYPE 3MUENTEFERING P.1975; ELEKTRON. INFORM.-VERARBEIT. KYBERN.; DTSCH.; DA. 1975; VOL. 11; NO 10-12; PP. 687-694; ABS. ANGL. RUSSE; BIBL. 3 REF.; (INT. SYMP. DISKRETE MATH. ANWEND. MATH. KYBERN.; BERLIN; 1974)Conference Paper

SUR LES TOL-SYSTEMES UNAIRES.LATTEUX M.1975; REV. FR. AUTOMAT. INFORMAT. RECH. OPERAT., R, INFORMAT. THEOR.; FR.; DA. 1975; VOL. 9; NO 3; PP. 51-62; ABS. ANGL.; BIBL. 12 REF.Article

A NOTE ON MORPHIC CHARACTERIZATION OF LANGUAGESKARHUMAKI J; LINNA M.1983; DISCRETE APPL. MATH.; ISSN 0166-218X; NLD; DA. 1983; VOL. 5; NO 2; PP. 243-246; BIBL. 9 REF.Article

EXTENSIONS OF SOKOLOWSKI'S THEOREM TO PROVE LANGUAGES ARE NOT CONTEXT FREE OR NOT REGULARGRANT PW.1982; INT. J. COMPUT. MATH.; ISSN 0020-7160; GBR; DA. 1982; VOL. 11; NO 3-4; PP. 187-196; BIBL. 2 REF.Article

PETRI NETS AND REGULAR LANGUAGESVALK R; VIDAL NAQUET G.1981; J. COMPUT. SYST. SCI.; ISSN 0022-0000; USA; DA. 1981; VOL. 23; NO 3; PP. 299-325; BIBL. 15 REF.Article

A NEW CHARACTERIZATION OF THE REGULAR LANGUAGESREUTENAUER C.1981; LECT. NOTES COMPUT. SCI.; ISSN 0302-9743; DEU; DA. 1981; NO 115; PP. 177-183; ABS. GER/FRE; BIBL. 7 REF.Conference Paper

PROBLEMES DECIDABLES CONCERNANT LES TOL-LANGAGES UNAIRES.LATTEUX M.1977; DISCRETE MATH.; NETHERL.; DA. 1977; VOL. 17; NO 2; PP. 165-172; BIBL. 11 REF.Article

PLANIFICATION DES CHEMINS D'UN CORPS MOBILE DANS UN GRAPHE (UNE APPROCHE LINGUISTIQUE MATHEMATIQUE)PAUN G.1976; STUD. CERC. MAT.; ROMAN.; DA. 1976; VOL. 28; NO 5; PP. 565-570; ABS. ANGL.; BIBL. 8 REF.Article

A REMARK ON REGULARITY OF PARALLEL LANGUAGESRUOHONEN K.1983; INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS; ISSN 0020-7160; GBR; DA. 1983; VOL. 12; NO 3-4; PP. 241-248; BIBL. 11 REF.Article

A HIERARCHY OF REGULAR TRACE LANGUAGES AND SOME COMBINATORIAL APPLICATIONSBERTONI A; MAURI G; SABADINI N et al.1982; WORLD CONFERENCE ON MATHEMATICS AT THE SERVICE OF MAN. 2/1982-06-28/LAS PALMAS; ESP; DA. 1982; PP. 146-153; BIBL. 10 REF.Conference Paper

EQUIVALENCE PROBLEMS FOR MAPPINGS ON INFINITE STRINGSCULIK K II; PACHL JK.1981; INFORM. CONTROL.; ISSN 0019-9958; USA; DA. 1981; VOL. 49; NO 1; PP. 52-63; BIBL. 8 REF.Article

CONDITIONS ENFORCING REGULARITY OF CONTEXT-FREE LANGUAGESEHRENFEUCHT A; HAUSSLER D; ROZENBERG G et al.1982; LECTURE NOTES IN COMPUTER SCIENCE; ISSN 0302-9743; DEU; DA. 1982; VOL. 140; PP. 187-191; BIBL. 16 REF.Conference Paper

CRITERE METRIQUE DE REGULARITE DES LANGAGES REPRESENTES DANS LES AUTOMATES DENOMBRABLESABLAEV FM.1982; IZVESTIJA VYSSIH UCEBNYH ZAVEDENIJ. MATEMATIKA.; ISSN 0021-3446; SUN; DA. 1982; NO 9; PP. 67-69; BIBL. 5 REF.Article

ON REGULARITY OF TIME-VARIANT LANGUAGESMASALAGIU C.1981; AN. STUENT. UNIV. "AL. I. CUZA" IASI, SECT. 1A; ISSN 0041-9109; ROM; DA. 1981; VOL. 27; NO 2; PP. 417-420; BIBL. 2 REF.Article

SUCCINCT REPRESENTATION OF REGULAR LANGUAGES BY BOOLEAN AUTOMATALEISS E.1981; THEOR. COMPUT. SCI.; ISSN 0304-3975; NLD; DA. 1981; VOL. 13; NO 3; PP. 323-330; BIBL. 4 REF.Article

THE COMPLEXITY OF DECISION PROBLEMS FOR FINITE-TURN MULTICOUNTER MACHINESGURARI EM; IBARRA OH.1981; LECT. NOTES COMPUT. SCI.; ISSN 0302-9743; DEU; DA. 1981; NO 115; PP. 495-505; BIBL. 18 REF.Conference Paper

INFERENCE FOR REGULAR BILANGUAGES.BERGER J; PAIR C.1978; J. COMPUTER SYST. SCI.; U.S.A.; DA. 1978; VOL. 16; NO 1; PP. 100-122; BIBL. 19 REF.Article

CORRECTION TO: ON THE DIAGONALS OF N-REGULAR RELATIONS.STARKE PH.1977; ELEKTRON. INFORM.-VERARBEIT. KYBERN.; DTSCH.; DA. 1977; VOL. 13; NO 3; PP. 147-148; BIBL. 1 REF.Article

MODELES ASSOCIATIF-RELATIF ET COMMUTATIF COHERENTS APPLIQUES AUX LANGAGES REGULIERSPALLO JM.1982; CALCOLO; ISSN 0008-0624; ITA; DA. 1982; VOL. 19; NO 3; PP. 289-300; ABS. ENG; BIBL. 5 REF.Article

ORDERED CATENATION AND REGULAR FREE DISJUNCTIVE LANGUAGESSHYR HJ.1980; INFORM. CONTROL; ISSN 0019-9958; USA; DA. 1980; VOL. 46; NO 3; PP. 257-269; BIBL. 4 REF.Article

LANGUAGES OF NILPOTENT AND SOLVABLE GROUPS (EXTENDED ABSTRACT)THERIEN D.1979; LECTURE NOTES COMPUTER SCI.; DEU; DA. 1979; NO 71; PP. 616-632; BIBL. 9 REF.Conference Paper

  • Page / 18